i have extreme soreness in the feet that i believe is tied to the pravastatin i also have cold hands and toes with rash between toes
No answers have yet been posted. Add your answer to this question.
- Pravastatin Information for Consumers
- Pravastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pravastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
This might last for a few hours. My skin will hurt through out this time, after this then I get pins and needles effects all over my body with a ...
2 answers • 1 Mar 2010
These rashes appear just above my ankles.I noticed that several side effects are skin rashes. Has anyone has this happened after taking losartan???
0 answers • 23 Oct 2011
I have broken out with a rash on my abdomen, forarms, and head. It is very itchy.
2 answers • 27 Apr 2013
... finished the course six days ago and the rash has been getting steadily worse, and is now up my arms and legs. It doesn't hurt but looks ...
1 answer • 27 Apr 2014
... upon starting the 2nd week and higher dose I broke out in full rash itching prickly and my skin blotchy and bright red! My question is did most ...
0 answers • 7 Jan 2015